×

zbMATH — the first resource for mathematics

Micro-bundles with infinite-dimensional fibers are trivial. (English) Zbl 0221.58004

MSC:
58B05 Homotopy and topological questions for infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Anderson, R. D.: Hilbert space is homeomorphic to the countable product of real lines. Bull. Amer. Math. Soc.72, 515-519 (1966). · Zbl 0137.09703 · doi:10.1090/S0002-9904-1966-11524-0
[2] Bessaga, C., Kade?, M. I.: On topological classification of non-separable Banach spaces. Symposium on Infinite-dimensional Topology, Baton Rouge, La., 1967.
[3] Eidelheit, M., Mazur, S.: Eine Bemerkung über die Räume vom Typus (F). Studia Math.7, 159-161 (1938). · Zbl 0018.21903
[4] Henderson, D. W.: Stable classification of infinite-dimensional manifolds by homotopy type (to appear). · Zbl 0205.53701
[5] ?, Schori, R.: Topological classification of infinite-dimensional manifolds by homotopy type. Bulletin Amer. Math. Soc.76, 121-124 (1970). · Zbl 0194.55602 · doi:10.1090/S0002-9904-1970-12392-8
[6] Kelley, J. L., Namioka, I., et al.: Linear topological spaces. Princeton: Van Nostrand 1963. · Zbl 0115.09902
[7] Kister, J. M.: Microbundles are fibre bundles. Annals of Math.80, 190-199 (1964). · Zbl 0131.20602 · doi:10.2307/1970498
[8] Kuiper, N. H., Lashof, R. K.: Microbundles and bundles, I. Inventiones Math.1, 1-17 (1966). · Zbl 0142.21901 · doi:10.1007/BF01389695
[9] Renz, P. L.: The contractibility of the homeomorphism group of some product spaces by Wong’s method. Math. Scand. (to appear). · Zbl 0218.57027
[10] Whitehead, H. C.: Combinatorial homotopy I. Bull. Amer. Math. Soc.55, 213-214 (1959). · Zbl 0040.38704 · doi:10.1090/S0002-9904-1949-09175-9
[11] Wong, R. Y. T.: On homeomorphisms of certain infinite dimensional spaces. Trans. Amer. Math. Soc.128, 148-154 (1967). · Zbl 0153.24603 · doi:10.1090/S0002-9947-1967-0214040-4
[12] Bessaga, C., Klee, V.: Every non-normable Fréchet space is homeomorphic with all of its closed convex bodies. Mant. Ann.163, 161-166 (1966). · Zbl 0138.37403 · doi:10.1007/BF02052848
[13] Dugundji, J.: Topology. Boston: Allyn and Bacon 1966.
[14] Henderson, D. W.: Corrections and extensions of two papers about infinite-dimensional manifolds (to appear). · Zbl 0227.57003
[15] ?, West, J. E.: Triangulated infinite-dimensional manifolds. Bulletin Amer. Math. Soc.76, 655-660 (1970). · Zbl 0203.25806 · doi:10.1090/S0002-9904-1970-12478-8
[16] Milnor, J.: Microbundles. Part I. Topology3, 53-80 (1964). · Zbl 0124.38404 · doi:10.1016/0040-9383(64)90005-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.